# SDR UPS06845943

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AND OPS CKS GOOD.  REF AMM 33-50-01-2.
